Table of Contents
ISRN Geometry
Volume 2013, Article ID 392608, 7 pages
http://dx.doi.org/10.1155/2013/392608
Research Article

-Homothetic Deformation of -Contact Manifolds

Department of Mathematics, Bangalore University, Central College Campus, Bengaluru 560 001, India

Received 12 October 2013; Accepted 11 November 2013

Academic Editors: A. M. Cegarra and J. L. Cieśliński

Copyright © 2013 H. G. Nagaraja and C. R. Premalatha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Tanno, “The topology of contact Riemannian manifolds,” Illinois Journal of Mathematics, vol. 12, pp. 700–717, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Carriazo and V. Martín-Molina, “Generalized (κ,μ)-space forms and Da-homothetic deformations,” Balkan Journal of Geometry and its Applications, vol. 16, no. 1, pp. 37–47, 2011. View at Google Scholar · View at MathSciNet
  3. U. C. De and S. Ghosh, “D-homothetic deformation of normal almost contact metric manifolds,” Ukrainian Mathematical Journal, vol. 64, no. 10, pp. 1514–1530, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. S. Bagewadi and Venkatesha, “Some curvature tensors on a trans-Sasakian manifold,” Turkish Journal of Mathematics, vol. 31, no. 2, pp. 111–121, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. U. C. De, R. N. Singh, and S. K. Pandey, “On the conharmonic curvature tensor of generalized Sasakian-space-forms,” ISRN Geometry, vol. 2012, Article ID 876276, 14 pages, 2012. View at Publisher · View at Google Scholar
  6. Z. Guo, “Conformally symmetric K-contact manifolds,” Chinese Quarterly Journal of Mathematics, vol. 7, no. 1, pp. 5–10, 1992. View at Google Scholar · View at MathSciNet
  7. G. Zhen, J. L. Cabrerizo, L. M. Fernández, and M. Fernández, “On ξ-conformally flat contact metric manifolds,” Indian Journal of Pure and Applied Mathematics, vol. 28, no. 6, pp. 725–734, 1997. View at Google Scholar · View at MathSciNet
  8. J. L. Cabrerizo, L. M. Fernández, M. Fernández, and Z. Guo, “The structure of a class of K-contact manifolds,” Acta Mathematica Hungarica, vol. 82, no. 4, pp. 331–340, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. K. Dwivedi, L. M. Fernández, and M. M. Tripathi, “The stucture of some classes of contact metric manifolds,” Georgian Mathematical Journal, vol. 16, no. 2, pp. 295–304, 2009. View at Google Scholar · View at MathSciNet
  10. M. M. Tripathi and M. K. Dwivedi, “The structure of some classes of K-contact manifolds,” Proceedings of the Indian Academy of Sciences, vol. 118, no. 3, pp. 371–379, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. K. Dwivedi and J.-S. Kim, “On conharmonic curvature tensor in K-contact and Sasakian manifolds,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 34, no. 1, pp. 171–180, 2011. View at Google Scholar · View at MathSciNet
  12. D. E. Blair, Contact Manifolds in Riemannian Geometry, vol. 509 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976. View at MathSciNet
  13. M. C. Chaki and M. Tarafdar, “On a type of Sasakian manifold,” Soochow Journal of Mathematics, vol. 16, no. 1, pp. 23–28, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. A. Oubiña, “New classes of almost contact metric structures,” Publicationes Mathematicae Debrecen, vol. 32, no. 3-4, pp. 187–193, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Ishii, “On conharmonic transformations,” The Tensor Society, vol. 7, pp. 73–80, 1957. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. S. Mishra, Structures on a Differentiable Manifold and Their Applications, Chandrama Prakashan, 50-A, Bairampur House, Allahabad, India, 1984. View at MathSciNet